MathSciNet Relay Station
MathSciNet bibliographic data
MR1305954 (95i:35093) 35J65 (35B05 58E05)
García Azorero, J.; Peral Alonso, I. Some results about the existence of a second positive solution in a quasilinear critical problem. Indiana Univ. Math. J. 43 (1994), no. 3, 941–957.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement